# SDR FX7A200500003

- Difficulty date: March 18, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- Engine: Pwa JT8D15
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 320115
- Part serial: 10389
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ENGINE NR 1 STRUT OVER HEAT LIGHT ILLUMINATED.
